MAUDE Adverse Event Report: CONMED LARGO CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED LARGO CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507116100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the 00507116100 oscillator blade, 25.4 x 90 x 1.27 mm (.050") device was being used during a total knee replacement procedure on an unknown date when it was reported ¿one of the end blade teeth came off during total knee replacement surgery.¿.It was also reported ¿broken saw blade tooth removed from patient as confirmed by x-ray.¿ the procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to not use saw blades to pry, remove bone grafts, or as a leverage point.Patient or user injury could occur.Always inspect for bent, dull or damaged blades or burs before each use.Do not attempt to straighten or sharpen.Do not use if damaged.Avoid contact of blades and burs with cutting blocks, retractors or other instrumentation.Damage to blade, bur or instrumentation may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23603760
Report Number1017294-2025-00119
Device Sequence Number18420008
Product Code GFA
UDI-Device Identifier10845854006382
UDI-Public(01)10845854006382(17)300723(10)1481337
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00507116100
Device Lot Number1481337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic